Alert archive / Georgia / Areal Flood Warnings in 2015
Areal Flood Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Nov 2, 2015, 8:40 AM EST for 10 counties in Georgia. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2015, 8:40 AM EST (13:40 UTC)
- Expired
- Nov 2, 2015, 8:30 PM EST
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Banks County, GA, Barrow County, GA, Clayton County, GA, DeKalb County, GA, Fayette County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 82 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Nov 2, 6:40 AM EST, 2 hours earlier.
Area forecast discussion, Nov 2, 6:40 AM EST, 2 hours before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 AM EST MON NOV 2 2015 ...FLOODING THREAT CONTINUES INTO THIS EVENING FOR MUCH OF NORTH AND WEST CENTRAL GEORGIA ALONG WITH ISOLATED SEVERE THREAT FOR CENTRAL GEORGIA... .SHORT TERM /TODAY THROUGH TUESDAY/... UPPER LOW OVER EAST TX THIS MORNING FORECAST TO PULL NORTHEAST ACROSS THE SOUTHERN APPALACHIANS TONIGHT. CONTINUOUS FEED OF DEEP MOISTURE WILL CONTINUE TODAY AND DIMINISH TONIGHT AS THE SURFACE SYSTEM WEAKENS AND PUSHES TO THE EAST. THE NORTH REMAINS IN A WEDGE PATTERN WHILE THE SURFACE WARM FRONT PERSISTS VICINITY OF CENTRAL GA. MODELS INDICATE THE WARM FRONT MAY BE ALMOST STATIONARY AND THE WEDGE WILL PERSIST OVER THE NORTH THROUGH TONIGHT. ENOUGH SHEAR AND INSTABILITY EXIST IN THE WARM FRONT AREA TO SUPPORT A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ACROSS MUCH OF CENTRAL GA TODAY AND TONIGHT. THE LOCATION OF THE BOUNDARY WILL AFFECT TEMPERATURES...BUT IN GENERAL HAVE KEPT A SMALL DIURNAL RANGE TODAY MAINLY NORTH WITH SOME WARMING FOR TUESDAY. BOTH NAM AND GFS SEEM TO KEEP MOISTURE ACROSS THE EAST CENTRAL AREAS TUESDAY AS WE CONTINUE WITH AN EASTERLY FLOW. HAVE KEPT LOW POPS FOR THAT AREA THROUGH THE NIGHT AND CONTINUE INTO TUESDAY. OTHERWISE...DRYING FOR MUCH OF WEST AND NORTH TONIGHT AND TUESDAY. 41 && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... LINGERING LOW LEVEL GULF/ATLANTIC MOISTURE ADVECTION INTO MIDWEEK SHOULD ALLOW FOR SLIGHT TO LOW END CHANCE OF MAINLY LIGHT RAIN OR DRIZZLE ACROSS PARTS OF THE AREA DRIVEN BY ISENTROPIC UPGLIDE AGAINST A HYBRID CAD WEDGE. WEAKENING WEDGE BY THURSDAY SO HAVE MOSTLY DRY. NEXT MAIN SYSTEM IS COMING INTO SOME BETTER CONSENSUS AMONG MODEL SOLUTIONS WITH A LESS PROGRESSIVE FRONTAL SYSTEM FROM THE NW. STILL GETTING PRETTY ELONGATED IN THE MOISTURE FIELD AND REMOVED FROM GOOD DYNAMICS. THE FRONT SHOULD SLOWLY DRAG SOUTHEASTWARD ACROSS THE CWA LATE FRIDAY INTO POSSIBLY SUNDAY SO HAVE TRENDED MAINLY HIGHER CHANCE POPS ACCORDINGLY AND LINGER POPS AT END OF PERIOD BASED ON PREVIOUS INCONSISTENCIES IN TIMING. PROGGED INSTABILITY IS RATHER MODEST BUT ENOUGH TO INCLUDE SLIGHT CHANCE THUNDER. TEMPS THROUGH FRIDAY SHOULD BE ABOVE NORMS WITH MANY AREAS HAVING HIGHS OF LOW TO MID 70S THEN COOLING BACK DOWN BY SATURDAY NIGHT BEHIND AFOREMENTIONED FRONT. BAKER && .HYDROLOGY... WHILE AREAS OF NORTH AND CENTRAL GA HAVE ALREADY HAD RECENT RAINFALL OF 1 TO 3 INCHES...PORTIONS MAY SEE AN ADDITIONAL 1 TO 3 INTO THIS EVENING AS ABNORMALLY EFFICIENT GULF MOISTURE CONTINUES TO STREAM NORTHEASTWARD. TRAINING CELLS MORE CONVECTIVE IN NATURE MAY END UP DROPPING LOCALLY HIGHER AMOUNTS OF RAINFALL THIS MORNING AND ALSO LATER TODAY WITH AN APPROACHING LOW PRESSURE SYSTEM AND INTERACTIONS ALONG A LIFTING WARM/WEDGE FRONT. HAVE EXPANDED THE CURRENT FLOOD WATCH INTO PARTS OF THE FAR NE AND MORE OF WEST CENTRAL GA. KEPT TIMING THROUGH 7 PM THIS EVENING. && .AVIATION... 12Z UPDATE... WIDESPREAD RAIN WILL CONTINUE ACROSS THE AREA THROUGH MUCH OF TODAY. EXPECT IFR CEILINGS THROUGH THE PERIOD. WINDS EAST AROUND 10KT WITH SOME GUSTS IN THUNDERSTORMS. ISOLATED THUNDER POSSILBE MOST ANYWHERE. KCSG AND KMCN HAVE A CHANCE OF SOUTH WINDS DURING THE AFTERNOON AND ALSO SOME MVFR CEILINGS. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH CONFIDENCE ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 59 67 58 / 90 20 20 20 ATLANTA 69 60 68 59 / 100 10 10 10 BLAIRSVILLE 64 55 69 54 / 100 30 20 20 CARTERSVILLE 67 59 69 58 / 100 20 10 10 COLUMBUS 76 64 74 63 / 100 10 10 20 GAINESVILLE 64 58 66 57 / 100 20 10 20 MACON 79 64 72 62 / 90 20 20 20 ROME 68 59 70 58 / 100 20 5 10 PEACHTREE CITY 71 59 69 59 / 100 10 10 10 VIDALIA 85 69 77 66 / 70 60 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN... FAYETTE...FORSYTH...GILMER...GREENE...GWINNETT...HALL... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS... PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TOWNS...TROUP...UNION...UPSON...WALTON...WEBSTER...WHITE... WILKES. && SHORT TERM...41 LONG TERM....BAKER AVIATION...41
Hazardous weather outlook, Nov 2, 4:57 AM EST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 AM EST MON NOV 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 457 AM EST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...PERIODS OF HEAVY RAIN EXPECTED FOR NORTH AND CENTRAL GEORGIA INTO THIS EVENING WITH ISOLATED THUNDERSTORMS...POSSIBLY SEVERE ACROSS CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... MINOR FLOODING WILL BE POSSIBLE IN NORTH AND WEST CENTRAL GEORGIA. DAMAGING WINDS AND EVEN AN ISOLATED TORNADO ARE THE MAIN THREATS WITH ANY THUNDERSTORM DEVELOPMENT. TREES MAY DOWN MORE EASILY WITH ALREADY WET SOILS. DISCUSSION... SOME AREAS HAVE ALREADY SEEN ONE TO THREE INCHES RECENTLY...WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE BEFORE THE SYSTEM EXITS EASTWARD BY TONIGHT. HAVE EXPANDED THE CURRENT FLOOD WATCH INTO PARTS OF THE FAR NORTHEAST AND MORE OF WEST CENTRAL GEORGIA. INCREASING INSTABILITY COMBINED WITH STRONG WIND SHEAR WILL ALLOW FOR SOME STRONG AND ISOLATED SEVERE STORM POTENTIAL MAINLY ACROSS CENTRAL GEORGIA. DUE TO THE STRONG VERTICAL WIND SHEAR AND ITS ORIENTATION TO STORM DEVELOPMENT...AN ISOLATED BRIEF TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE NEXT CHANCE FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL BE LATE FRIDAY INTO SUNDAY WITH AN APPROACHING FRONT FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Nov 2, 6:25 AM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 AM EST MON NOV 2 2015
GAZ022-032>034-043>045-053>055-057-021230-
DEKALB GA-HENRY GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-
CLAYTON GA-GWINNETT GA-COWETA GA-FAYETTE GA-DOUGLAS GA-FORSYTH GA-
625 AM EST MON NOV 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHWESTERN HENRY...
COBB...NORTH FULTON...SOUTH FULTON...CLAYTON...GWINNETT...
NORTHWESTERN COWETA...NORTHERN FAYETTE...DOUGLAS AND SOUTHWESTERN
FORSYTH COUNTIES UNTIL 730 AM EST...
AT 623 AM EST...A LINE OF STORMS DUMPING VERY HEAVY RAINFALL WITH
EMBEDDED THUNDER WAS EXTENDING FROM NEAR CHATTAHOOCHEE HILL COUNTRY
TO JONESBORO...AND MOVING NORTHEAST AT 65 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...LAWRENCEVILLE...DECATUR...
FAYETTEVILLE...CUMMING...JONESBORO...SANDY SPRINGS...ROSWELL...JOHNS
CREEK...ALPHARETTA...SMYRNA...DUNWOODY...PEACHTREE CITY...EAST
POINT...MILTON...KENNESAW...DULUTH AND STOCKBRIDGE.
LAT...LON 3352 8482 3355 8483 3357 8481 3358 8486
3405 8457 3407 8442 3410 8442 3421 8409
3419 8405 3417 8406 3408 8384 3400 8387
3395 8381 3385 8389 3372 8406 3362 8411
3364 8418 3357 8414 3344 8425 3344 8493
TIME...MOT...LOC 1123Z 213DEG 57KT 3352 8483 3353 8433Special weather statement, Nov 2, 7:29 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 AM EST MON NOV 2 2015
GAZ021>025-032>037-043>048-053>057-021330-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-OCONEE GA-
NEWTON GA-CLAYTON GA-GWINNETT GA-ROCKDALE GA-FAYETTE GA-JACKSON GA-
FORSYTH GA-HALL GA-WALTON GA-HENRY GA-SPALDING GA-COWETA GA-
BARROW GA-BANKS GA-CLARKE GA-CHEROKEE GA-DOUGLAS GA-
729 AM EST MON NOV 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...COBB...NORTH FULTON...
SOUTH FULTON...OCONEE...NEWTON...CLAYTON...GWINNETT...ROCKDALE...
FAYETTE...JACKSON...SOUTHERN FORSYTH...SOUTHERN HALL...WALTON...
HENRY...SPALDING...COWETA...BARROW...SOUTHEASTERN BANKS...CLARKE...
SOUTHEASTERN CHEROKEE AND EASTERN DOUGLAS COUNTIES UNTIL 830 AM
EST...
AT 726 AM EST...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEWNAN TO ATLANTA...WINDER AND ATHENS...MOVING
NORTHEAST AT 60 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY AS MINOR STREET FLOODING. MOTORISTS SHOULD
SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL
DUE TO HYDROPLANING. WHEN WATER COVERS THE ROAD
REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...NEWNAN...DOUGLASVILLE...LAWRENCEVILLE...
GRIFFIN...MCDONOUGH...DECATUR...FAYETTEVILLE...CONYERS...WINDER...
MONROE...COVINGTON...JEFFERSON...COMMERCE...CUMMING...JONESBORO...
WATKINSVILLE...ATHENS AND SANDY SPRINGS.
LAT...LON 3419 8449 3423 8335 3420 8340 3416 8336
3405 8339 3400 8326 3391 8324 3381 8330
3374 8329 3370 8340 3382 8351 3359 8369
3349 8367 3344 8382 3337 8386 3345 8393
3330 8410 3318 8416 3324 8494
TIME...MOT...LOC 1226Z 246DEG 54KT 3418 8386 3328 8478Special weather statement, Nov 2, 7:52 AM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 AM EST MON NOV 2 2015
GAZ078-089-021330-
MUSCOGEE GA-HARRIS GA-
752 AM EST MON NOV 2 2015
AT 752 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS OVER BLEECKER...OR NEAR SMITHS...MOVING
NORTHEAST AT 60 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...GOAT ROCK LAKE...MOUNTAIN HILL...WHITESVILLE-PINE LAKE...
BARTLETTS FERRY DAM...CATAULA...MULBERRY GROVE...FORTSON AND LAKE
HARDING.
LAT...LON 3273 8511 3274 8512 3287 8503 3287 8496
3273 8473 3253 8502 3259 8508 3262 8509
3263 8508 3264 8510 3264 8511 3266 8509
3269 8512 3271 8512
TIME...MOT...LOC 1252Z 222DEG 51KT 3257 8513
KOVACIKSpecial weather statement, Nov 2, 8:03 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 AM EST MON NOV 2 2015
GAZ066-078-021330-
HARRIS GA-TROUP GA-
803 AM EST MON NOV 2 2015
AT 802 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS OVER RIVER VIEW...OR NEAR VALLEY...
MOVING NORTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WEST POINT...BAUGHS CROSSROADS...PIEDMONT HEIGHTS...JONES
CROSSROADS...WHITESVILLE-PINE LAKE...CANNONVILLE...LONG CANE AND
SOUTHERN HARBOR.
LAT...LON 3301 8520 3292 8493 3275 8511 3276 8514
3278 8512 3281 8517 3283 8517 3285 8515
3286 8519 3297 8521
TIME...MOT...LOC 1302Z 229DEG 31KT 3278 8510Special weather statement, Nov 2, 8:37 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 AM EST MON NOV 2 2015
GAZ066-078-079-089-021415-
MUSCOGEE GA-HARRIS GA-TALBOT GA-TROUP GA-
837 AM EST MON NOV 2 2015
AT 837 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS NEAR BIBB CITY...OR 7 MILES NORTHEAST
OF SMITHS...MOVING NORTHEAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF SPIN UP.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...GOAT ROCK LAKE...BAUGHS
CROSSROADS...JONES CROSSROADS...MOUNTAIN HILL...GREEN ISLAND HILLS...
BARTLETTS FERRY DAM...MULBERRY GROVE...FORTSON...LAKE HARDING...F.D.
ROOSEVELT STATE PARK...ELLERSLIE...COLUMBUS METROPOLITAN AIRPORT...
WHITESVILLE-PINE LAKE...CATAULA...LAUREL HILLS...MIDLAND AND FLAT
ROCK.
LAT...LON 3294 8503 3288 8486 3287 8486 3287 8482
3280 8462 3262 8473 3249 8497 3262 8509
3263 8508 3264 8511 3266 8509 3269 8512
3272 8512 3274 8511 3274 8512
TIME...MOT...LOC 1337Z 239DEG 49KT 3260 8498The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 7:39 PM EST | Special Weather Statement | FFC | Wilcox | 36 min |
| Nov 2, 6:25 AM EST | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett | 65 min |
| Nov 2, 7:29 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Clayton, Cobb, Coweta, DeKalb and 10 more | 61 min |
| Nov 2, 7:52 AM EST | Special Weather Statement | FFC | Harris | 38 min |
| Nov 2, 8:00 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Nov 2, 8:03 AM EST | Special Weather Statement | FFC | Troup | 27 min |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Nov 2, 8:24 AM EST | River Flood Warning | FFC | Gwinnett | 13 hr |
| Nov 2, 8:37 AM EST | Special Weather Statement | FFC | Harris | 38 min |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Gwinnett | 27 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 48 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 29 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Newton, Rockdale | 43 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Barrow, Jackson | 43 hr |
| Nov 2, 9:27 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 4 days |
| Nov 2, 9:44 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 15 hr |
| Nov 2, 9:52 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Nov 2, 9:52 AM EST | River Flood Warning | FFC | DeKalb | 13 hr |
| Nov 2, 12:01 PM EST | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Nov 2, 1:37 PM EST | Special Weather Statement | FFC | Sumter | 38 min |
| Nov 2, 2:02 PM EST | Special Weather Statement | FFC | Dooly | 28 min |
| Nov 2, 2:21 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 26 hr |
| Nov 2, 2:56 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 42 hr |
| Nov 2, 3:03 PM EST | Special Weather Statement | FFC | Pulaski | 27 min |
| Nov 2, 3:59 PM EST | Special Weather Statement | FFC | Bleckley | 31 min |
| Nov 2, 4:00 PM EST | Tornado Warning | FFC | Telfair | 30 min |
| Nov 2, 4:07 PM EST | Special Weather Statement | FFC | Montgomery | 23 min |
| Nov 2, 4:27 PM EST | Tornado Warning | FFC | Telfair, Wheeler | 33 min |
| Nov 2, 4:31 PM EST | Special Weather Statement | FFC | Washington | 29 min |
| Nov 2, 4:51 PM EST | River Flood Warning | FFC | Butts, Henry, Newton | 25 hr |
| Nov 2, 4:51 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Nov 2, 4:59 PM EST | Tornado Warning | FFC | Montgomery, Toombs, Wheeler | 46 min |
| Nov 2, 5:44 PM EST | Special Weather Statement | FFC | Toombs | 16 min |
Nearby
Areal Flood Warnings in Georgia, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.